Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 1, NWS Pueblo, CO

April 13, 2010Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Apr 13, 2010, 6:20 PM MDT for Kiowa County, Colorado. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2010, 6:20 PM MDT (00:20 UTC)
Expired
Apr 13, 2010, 7:15 PM MDT
In force
55 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 99 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 6:50 PM MDTHAIL 0.889 Ese Arlington, CO
Apr 13, 7:00 PM MDTHAIL 0.886 Wnw Eads, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3626 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WUUS55 KPUB 140020
SVRPUB
COC061-140115-
/O.NEW.KPUB.SV.W.0001.100414T0020Z-100414T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
620 PM MDT TUE APR 13 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN KIOWA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 715 PM MDT

* AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTH OF HASWELL...OR 34 MILES NORTHEAST OF LA JUNTA...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HASWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3861 10307 3860 10266 3825 10317 3837 10328
TIME...MOT...LOC 0020Z 227DEG 35KT 3839 10316
WIND...HAIL 60MPH 1.00IN

$$
3 follow-up statements
526 
WWUS55 KPUB 140038
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
638 PM MDT TUE APR 13 2010

COC061-140115-
/O.CON.KPUB.SV.W.0001.000000T0000Z-100414T0115Z/
KIOWA CO-
638 PM MDT TUE APR 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN KIOWA
COUNTY UNTIL 715 PM MDT...

AT 635 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES 
EAST NORTHEAST OF HASWELL...OR 36 MILES NORTHWEST OF LAMAR...MOVING 
NORTHEAST AT 40 MPH. ANOTHER STRONG PIECE OF THE STORM WAS 6 MILES 
SOUTHEAST OF HASWELL...MOVING NORTHEAST AT 40 MPH. 

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN KIOWA COUNTY...ESPECIALLY ALONG AND 
SOUTH OF HIGHWAY 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3835 10323 3860 10303 3861 10286 3860 10267
      3848 10284 3826 10315
TIME...MOT...LOC 0034Z 227DEG 35KT 3848 10303
WIND...HAIL 60MPH 1.00IN

$$
206 
WWUS55 KPUB 140057
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
657 PM MDT TUE APR 13 2010

COC061-140115-
/O.CON.KPUB.SV.W.0001.000000T0000Z-100414T0115Z/
KIOWA CO-
657 PM MDT TUE APR 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN KIOWA
COUNTY UNTIL 715 PM MDT...

AT 652 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES 
NORTHWEST OF EADS...OR 34 MILES NORTHWEST OF LAMAR...MOVING NORTH 
NORTHEAST AT 40 MPH. ANOTHER PIECE OF THIS STORM WAS LOCATED 12 
MILES SOUTHWEST OF EADS...MOVING NORTH NORTHEAST AT 40 MPH. 

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN KIOWA COUNTY...ESPECIALLY ALONG AND 
SOUTH OF HIGHWAY 96. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3835 10323 3860 10303 3861 10286 3860 10267
      3848 10284 3826 10315
TIME...MOT...LOC 0055Z 229DEG 34KT 3855 10284
WIND...HAIL 60MPH 1.00IN

$$
414 
WWUS55 KPUB 140118
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
718 PM MDT TUE APR 13 2010

COC061-140128-
/O.EXP.KPUB.SV.W.0001.000000T0000Z-100414T0115Z/
KIOWA CO-
718 PM MDT TUE APR 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KIOWA COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
CENTRAL KIOWA COUNTY UNTIL 815 PM. 

LAT...LON 3835 10323 3860 10303 3861 10286 3860 10267
      3848 10284 3826 10315
TIME...MOT...LOC 0057Z 229DEG 34KT 3856 10282

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:32 PM MDT, 2 hours 48 minutes earlier.

Area forecast discussion, Apr 13, 3:32 PM MDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MDT TUE APR 13 2010

.SHORT TERM...
(TONIGHT AND WEDNESDAY)

WILL KEEP THIS BRIEF DUE TO ONGOING ACTIVE WEATHER.  HAVE RECENTLY
EXPANDED EXISTING RED FLAG WARNING TO ALSO INCLUDE FIRE WEATHER ZONE
226(NORTHERN EL PASO COUNTY) AND HAVE HOISTED A HIGH WIND WARNING
FOR PUBLIC ZONES 83>86...89 AND 93>99 UNTIL 9 PM MDT.

SHORT TERM METEOROLOGICAL ISSUES IN ADDITION TO PREVIOUSLY MENTIONED
ONGOING FIRE WEATHER AND HIGH WIND CONCERNS INCLUDE POPS...INCLUDING
POTENTIAL NEAR SEVERE TO SEVERE THUNDERSTORMS...ESPECIALLY OVER
PORTIONS OF ZONES 89 AND 93>99 AND TEMPERATURES.

RECENT NEAR REAL-TIME MESOANALYSIS OVER THE FAR EASTERN PLAINS
INDICATES THAT 20Z MULI'S ARE IN THE -2 TO -5 RANGE...MUCAPES ARE IN
THE 1000 TO 2000 J/KG IN COMBINATION WITH BULK SHEARS OF AROUND 30
KNOTS.  LATEST MODELS SUGGEST THAT CONVECTIVE STORMS SHOULD DEVELOP
OVER THE FAR SOUTHEASTERN COLORADO PLAINS FROM LATER THIS AFTERNOON
INTO THIS EVENING AND HAVE ADDED SOME EVENING SEVERE WORDING INTO
THE IMPENDING GRIDS/ZONES TO ACCOUNT FOR THIS POSSIBILITY.  AREAS TO
THE WEST OF THIS AREA SHOULD NOTE GENERALLY LOW-GRADE TO NIL POPS
TONIGHT.

BY WEDNESDAY AFTERNOON...ANOTHER ROUND OF STRONG TO POSSIBLY NEAR
SEVERE/SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER EASTERN
PORTIONS OF THE CWFA...ESPECIALLY FAR EASTERN SECTIONS...WHILE
WESTERN AREAS REMAIN DRY.  FINALLY...TEMPERATURES A CATEGORY OR TWO
COOLER ARE EXPECTED OVER MOST AREAS TOMORROW.

.LONG TERM...
(WEDNESDAY NIGHT THROUGH TUESDAY)

WED NIGHT A PLUME OF MSTR WL CONTINUE STREAMING OVR MAINLY THE FAR
SOUTHEASTERN COLORADO PLAINS THRU THE NIGHT...WITH A WEAK SHRTWV
TROF TRACKING ACRS THE FAR SE CORNER OF THE STATE. AS A RESULT
THERE SHOULD BE THE POTENTIAL FOR ISOLD TO SCT SHOWERS AND TSTMS
ACRS THE SOUTHEAST PLAINS...ESPECIALLY IN THE THE EVENING HOURS.
THU ANOTHER WEAK SHORTWAVE TROF WL MOVE ACRS THE SE PLAINS AND A
FRONT WL ALSO MOVE SOUTH INTO THE AREA...WITH LOW LEVEL UPSLOPE
FLOW DEVELOPING. THERE WL BE ENOUGH MSTR STILL OVR THE SE
PLAINS...THAT WITH THE UPSLOPE FLOW WE WL LIKELY SEE ISOLD TO SCT
SHOWERS AND STORMS DEVELOP ALONG AND NR THE SERN MTS AND COULD SEE
SOME ACRS ALL THE REST OF THE SE PLAINS...WHILE WRN AREAS SHOULD
BE DRY. THU WL BE ANOTHER WARM DAY WITH HIGHS OVR THE LOWER
ELEVATIONS AND THE HIGH VALLEYS MAINLY IN THE 60S TO LOWER 70S.
THE INFLUENCES OF THE SHRTWV TROF AND UPSLOPE ARE EXPECTED TO
CONTINUE THRU THE NIGHT WITH CHANCES FOR PCPN. ON FRIDAY AN UPR
RIDGE WL BE OVR THE AREA...WITH AN UPR TROF LYING FROM WRN NV TO
BAJA CA. SOUTHERLY FLOW WL BE BRINGING MSTR UP OVR THE FORECAST
AREA ON FRI AND SHOULD SEE ISOLD TO SCT PCPN MOST OF THE AREA IN
THE AFTERNOON. FRI NIGHT THAT UPR TROF TO OUR WEST WL MOVE OVR CO
AND WL BE TRANSLATING EWRD ACRS THE AREA THRU THE DAY SAT...WITH
PROBABLY WIDESPREAD CHANCES FOR PCPN. TEMPS BOTH FRI AND SAT WL BE
COOLER...MAINLY UPR 50S TO LOWER 60S FOR HIGHS. THERE ARE
SIGNIFICANT MODEL DIFFERENCES SUN THRU TUE SO WL NOT MAKE MANY
CHANGES AND WL KEEP SOME ISOLD POPS IN THE FORECAST.

&&

.AVIATION...

CONTINUED STRONG AND GUSTY WINDS...AT TIMES GUSTING TO NEAR 60 MPH
AT THE KCOS AND KPUB AND 50 MPH AT KALS IS THE PRIMARY CONCERN OVER
THE TAF SITES TONIGHT...ESPECIALLY UNTIL APPROXIMATELY 03Z/14TH.
AFTER 03Z/14TH EXPECT WINDS TO DECREASE RATHER RAPIDLY.  ISOLATED TO
SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL ALSO BE
POSSIBLE TONIGHT...ESPECIALLY OVER THE FAR SOUTHEASTERN COLORADO
PLAINS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ083>086-089-
093>099.

RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ226>232.

&&

77/28
Hazardous weather outlook, Apr 13, 2:25 PM MDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
225 PM MDT TUE APR 13 2010

COZ058>089-093>099-142030-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
225 PM MDT TUE APR 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG AND POTENTIALLY DAMAGING WIND GUSTS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING ACROSS THE SOUTHEAST PLAINS. SEVERAL WIND
GUSTS TO BETWEEN 55 AND 65 MPH HAVE ALREADY BEEN REPORTED ACROSS SOUTHEAST
COLORADO WITH THE STRONGEST GUSTS REPORTED AROUND THE COLORADO
SPRINGS AREA. THESE GUSTS ARE EXPECTED TO CONTINUE THROUGH THE
LATE AFTERNOON AND EVENING.

STRONG WINDS COMBINED WITH LOW HUMIDITIES WILL RESULT IN HIGH FIRE
DANGER ALONG THE INTERSTATE 25 CORRIDOR AND ADJACENT PLAINS. THESE
CONDITIONS WILL BE MOST EXTREME ALONG AND WEST OF A DRY LINE
LOCATED FROM HASWELL...TO LA JUNTA TO KIM. EXPLOSIVE FIRE GROWTH
WILL BE POSSIBLE SHOULD ANY FIRES START.

EAST OF THE DRY LINE...STRONG THUNDERSTORMS WILL BE POSSIBLE
ACROSS PORTIONS OF KIOWA...BENT...PROWERS...AND BACA COUNTIES.
THUNDERSTORMS MAY HELP ENHANCE THE ALREADY WINDY CONDITIONS
RESULTING IN GUSTS OVER 60 MPH. HAIL UP TO 3/4 INCH IN DIAMETER
AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE. THE
AREA WITH THE GREATEST POTENTIAL FOR STRONG THUNDERSTORMS WILL BE
ACROSS KIOWA COUNTY.

ANOTHER 1 TO 3 INCHES OF SNOWFALL WILL BE POSSIBLE ACROSS THE
CENTRAL AND SOUTHWEST MOUNTAINS BEFORE THE SYSTEM EXITS THE AREA
LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HEALTHY PLUME OF GULF MOISTURE IS FORECAST TO STREAM ACROSS TEXAS
AND UP ACROSS THE SOUTHEAST CORNER OF COLORADO. AS THIS DRY LINE
WAVERS BACK AND FORTH...IT WILL SERVE AS THE FOCUS AREA FOR
ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY THROUGH MONDAY.
THUNDERSTORM ACTIVITY IS EXPECTED TO BE RESTRICTED TO THE FAR
SOUTHEAST CORNER OF THE STATE ON WEDNESDAY...BUT THEN SPREAD
ACROSS ALL OF THE PLAINS ON THURSDAY AND FRIDAY. AN UPPER
DISTURBANCE FORECAST TO MOVE ACROSS THE ROCKIES ON SATURDAY WILL
TAP INTO THE AVAILABLE MOISTURE...HELPING TO SPARK CONVECTION OVER
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER THE FAR EASTERN PLAINS LATE THIS AFTERNOON AND
EVENING.

77/28

In the hours before

Local storm report, Apr 13, 2:41 PM MDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MDT TUE APR 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     NON-TSTM WND GST 3 ESE HOEHNE            37.26N 104.34W
04/13/2010  M56.00 MPH       LAS ANIMAS         CO   TRAINED SPOTTER

            TAD ASOS

1256 PM     NON-TSTM WND GST 2 S PETERSON AFB        38.80N 104.70W
04/13/2010  M66.00 MPH       EL PASO            CO   TRAINED SPOTTER

            COS ASOS

0108 PM     NON-TSTM WND GST 7 SSE SPRINGFIELD       37.31N 102.59W
04/13/2010  M55.00 MPH       BACA               CO   TRAINED SPOTTER

            SPD ASOS

0124 PM     NON-TSTM WND GST 5 NNE LA JUNTA          38.05N 103.51W
04/13/2010  M54.00 MPH       OTERO              CO   TRAINED SPOTTER

            LHX ASOS

0127 PM     NON-TSTM WND GST 4 W LAMAR               38.07N 102.69W
04/13/2010  M55.00 MPH       PROWERS            CO   TRAINED SPOTTER

            LAA ASOS

&&

RMG
Local storm report, Apr 13, 2:43 PM MDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
243 PM MDT TUE APR 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     NON-TSTM WND GST 1 SSE ALAMOSA           37.46N 105.87W
04/13/2010  M51 MPH          ALAMOSA            CO   ASOS

&&

RMG
Local storm report, Apr 13, 3:57 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
357 PM MDT TUE APR 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     NON-TSTM WND GST LAMAR                   38.08N 102.62W
04/13/2010  M60 MPH          PROWERS            CO   ASOS

&&

RMG
Local storm report, Apr 13, 4:15 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
415 PM MDT TUE APR 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     NON-TSTM WND GST 4 NNE BLENDE            38.29N 104.50W
04/13/2010  M48.00 MPH       PUEBLO             CO   ASOS

1248 PM     NON-TSTM WND GST 3 ESE HOEHNE            37.26N 104.34W
04/13/2010  M56.00 MPH       LAS ANIMAS         CO   ASOS

            TRINIDAD ASOS

1256 PM     NON-TSTM WND GST 2 S PETERSON AFB        38.80N 104.70W
04/13/2010  M66.00 MPH       EL PASO            CO   ASOS

            COLORADO SPRINGS ASOS

0108 PM     NON-TSTM WND GST 7 SSE SPRINGFIELD       37.31N 102.59W
04/13/2010  M55.00 MPH       BACA               CO   ASOS

0124 PM     NON-TSTM WND GST 5 NNE LA JUNTA          38.05N 103.51W
04/13/2010  M54.00 MPH       OTERO              CO   ASOS

&&

KT
Local storm report, Apr 13, 4:17 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
417 PM MDT TUE APR 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     NON-TSTM WND GST 4 NNE BLENDE            38.29N 104.50W
04/13/2010  M48.00 MPH       PUEBLO             CO   ASOS

0746 AM     NON-TSTM WND GST 6 W WESTCLIFFE          38.13N 105.58W
04/13/2010  M80.00 MPH       CUSTER             CO   TRAINED SPOTTER

1248 PM     NON-TSTM WND GST 3 ESE HOEHNE            37.26N 104.34W
04/13/2010  M56.00 MPH       LAS ANIMAS         CO   ASOS

            TRINIDAD ASOS

1256 PM     NON-TSTM WND GST 2 S PETERSON AFB        38.80N 104.70W
04/13/2010  M66.00 MPH       EL PASO            CO   ASOS

            COLORADO SPRINGS ASOS

0108 PM     NON-TSTM WND GST 7 SSE SPRINGFIELD       37.31N 102.59W
04/13/2010  M55.00 MPH       BACA               CO   ASOS

0121 PM     NON-TSTM WND GST 1 SSE ALAMOSA           37.46N 105.87W
04/13/2010  M51.00 MPH       ALAMOSA            CO   ASOS

0124 PM     NON-TSTM WND GST 5 NNE LA JUNTA          38.05N 103.51W
04/13/2010  M54.00 MPH       OTERO              CO   ASOS

0228 PM     NON-TSTM WND GST LAMAR                   38.08N 102.62W
04/13/2010  M60.00 MPH       PROWERS            CO   ASOS

&&

KT
Special weather statement, Apr 13, 6:12 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
612 PM MDT TUE APR 13 2010

COZ093-095>098-140045-
EASTERN KIOWA COUNTY-LA JUNTA VICINITY/OTERO COUNTY-LAMAR
VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-WESTERN KIOWA
COUNTY-
612 PM MDT TUE APR 13 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTHERN BENT COUNTY IN SOUTHEAST COLORADO
  CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO
  NORTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO
  EXTREME NORTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO

AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CLUSTER OF STRONG THUNDERSTORMSS ALONG A LINE EXTENDING FROM 12 MILES
NORTHWEST OF EADS TO 6 MILES NORTHEAST OF CHERAW...WHICH WAS MOVING
TOWARD THE NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  ARLINGTON.
  HASWELL
  CHERAW.
  EADS.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:13 PM MDTSevere Thunderstorm WarningPUBKiowa62 min
Apr 13, 8:03 PM MDTSevere Thunderstorm WarningPUBKiowa35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.